# SDR ASOA20140419048R

- Difficulty date: April 19, 2014
- Submitted: April 24, 2014
- Operation: Air carrier
- Aircraft: N16151
- Make and model: Emb EMB-145XR
- Aircraft serial: 145758
- Aircraft time: 29,842 hours, 16,695 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Control Module
- Part number: 7281000501
- Part serial: 01415
- Condition: Shorted
- Location: Cabin Lights
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED A STRONG BURNING ODOR NEAR SEAT 1A WHEN THE ACFT WAS POWERED UP.  MX R & R THE CABIN LIGHTING CONTROL MODULE ASSY WITH OPS CHECK GOOD.  ACFT WAS APPROVED FOR RETURN TO SERVICE.
